# SDR C8GA20090025

- Difficulty date: February 5, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE SKIN IN FRONT OF THE RIGHT RAM AIR INLET DOOR HAS EXFOLIATED CORROSION AT BS 720.  DAMAGE WAS REMOVED DIM 2 INCH BY 1.75 INCH.  FABRICATED 2 EA INTERNAL DOUBLERS FROM 2024 T3 .050  INCH DIM 9.5 INCH BY 8.25 INCH AND FILLER FROM 2024 T3 .050 INCH DIM 2 INCH BY 1.75 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
